# SDR SWAA2023091400014

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,646 hours, 27,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN EMERGENCY LIGHTS AT 14 AND 17 ABC ARE INOP.<[01] REMOVED AND REPLACED BATTERY PACK M1670 FOR EMERGENCY LIGHTS. IAW AMM 33-51-06. OPS CHECK GOOD.
